# SDR IPXA2023032892351

- Difficulty date: March 2, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: R/H Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H UPPER HORIZONTAL STAB AT FUSELAGE FAIRING ATTACH SKIN AREA HAS CORROSION AT BETWEEN STA Y=2122.881 - Y=2163.685.REPAIRED CORRODED SKIN AT THE R/H UPPER HORIZONTAL STAB TO FUSELAGE BETWEEN STA Y=2122.881 - Y=2163.685 IAW VTSAA EA 011-5330-01-A9873 I/R, UPS EO MD11-5330-86300-A DATED 03/27/23 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 03/25/23 (MAJOR)
